Avatar universal
Zoloft
I suffer from depression and I have a long history of depression in my family. I was prescribed Zoloft and have been taking it for about 2 years. I have decided to stop taking it because I don't like the idea of having to be on antidepressants for the rest of my life. I haven't been taking any for about a week now but I am getting really bad headaches and at times i've been getting bad stomach aches as well. I was wondering whether anyone else has had the same problem in the past. It might have nothing to do with not taking my medication though but I just wanted to see. Also if I stop taking Zoloft altogether, does this mean I will be depressed all the time. at the moment I feel good.
Cancel
2 Answers
Page 1 of 1
Avatar universal
i would make sure that your doctor knows what you are doing. you should not stop it all at one time. i did not take any of my meds for a few days last week and i got really sick.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
534105 tn?1226160777
It is withdrawal syndrome. Just take your med again as normal, and slowly start to diminish it over a period of minimum 3 months.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
waveydays added the Weight Tracker
10 hrs ago
Avatar universal
Blank
waveydays I love linux... Comment
Jun 24
Avatar universal
Blank
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1485434207
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources